标题:GTE Solvability, Non local Symmetries and Exact Solutions of Dispersive Water Wave System
作者:Chen, CL[1]; Lou, SY[2]
作者全称:Chen Chun-Li[1]; Lou Sen-Yue[2]
通讯作者地址:Chen, CL (reprint author), Shanghai Jiao Tong Univ, Dept Math, Shanghai 200240, Peoples R China.
出版年:2014
卷:61
期:5
页码:545-550
关键词:consistent tanh expansion; dispersion water wave (DWW) system; nonlocal; symmetries; the consistent Riccati expansion
摘要:A consistent tanh expansion (GTE) method is developed for the dispersion water wave (DWW) system. For the GTE solvable DWW system, there are two branc 更多
收录类别:SCIE;
WOS被引:7
当年影响因子:0.989
5年影响因子:0.855
JCR分区:Q3
资源类型:外文期刊论文
版权说明
文件名称:
文件大小: 0
内容类型:
版本类型: 出版稿
开放类型: 开放获取
使用许可: CC BY-NC-SA
相关成果:

个性服务

原文链接

被引量

wos被引: 7 更新

影响因子

当年影响因子 : 0.989

其他

TOP